$B$-SEMIPREINVEX FUNCTIONS AND VECTOR OPTIMIZATION PROBLEMS IN BANACH SPACES

Wong, Mu-Ming, Huang, Nan-Jing, Chen, Sheng-Lan . Taiwanese Journal of Mathematics 2007. 11 (3) :595-609

Locate this article in:

Bibtex

@article{CIS-482756,
  Author = {Wong, Mu-Ming and Huang, Nan-Jing and Chen, Sheng-Lan},
  Title = {$B$-SEMIPREINVEX FUNCTIONS AND VECTOR OPTIMIZATION PROBLEMS IN BANACH SPACES},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {11},
  Number = {3},
  Year = {2007},
  Pages = {595--609},
  Keywords = {}
}

Similar articles